MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX25012UX
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Thrombus (2101); Injury (2348)
Date of Event 02/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a moderately tortuous, severely calcified lesion exhibiting 85% stenosis in the mid circumflex (cx) artery.There was no damage noted to the packaging or any issues noted when removing the device from the hoop.The device was inspected with no issues noted.Negative prep was performed with no issues.The lesion was pre-dilated.The device did not pass through a previously-deployed stent.Resistance was encountered when advancing the device.It was reported that stent dislodgement occurred during delivery to/at lesion.Stent was eventually expanded into place with a smaller balloon.It was stated that the patient came back next day with stent thrombosis.It was also mentioned that the stent could be undersized.The patient was reported to be alive with no further injury.
 
Additional Manufacturer Narrative
Stent was eventually expanded into place with a 1.5mm balloon.The patient was on dapt at the time of the event.The thrombus was treated with medication.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Cine image review: an angiographic photo provided confirms a stent thrombosis in the lcx.There are no images provided of the reported stent dislodgement.It is not possible to determine from the images if the stent was undersized as reported from the account.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9693160
Report Number9612164-2020-00666
Device Sequence Number16580211
Product Code NIQ
UDI-Device Identifier00643169556799
UDI-Public00643169556799
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2021
Device Model NumberRONYX25012UX
Device Catalogue NumberRONYX25012UX
Device Lot Number0009945934
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer02/13/2020
04/06/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date03/02/2020
04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight105